# SDR CA000810011

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Leaking
- Location: P3
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF, NO AIRSPEED ON STANDBY AIRSPEED INDICATOR. MAINTENANCE PURGE P3 LINE AND PERFORMED LEAK TEST IAW AMM TASK 34-11-00-790-803.
